University of Calgary

Publications - 1975


A boundary value problem from the study of heat transfer

Terray, John and Lancaster, Peter

A characterization of projective spaces in terms of {$h$}-enclosability

Antonelli, P. and Varadarajan, Kalathoor

Aliquot sequences near {$10\sp{12}$}

Guy, Richard and Williams, M. R.

A new urn model with predetermined strategy

Consul, Prem C. and Mittal, S. P.

Bases of splines associated with constant coefficient differential operators

Schmidt, Eckard, Lancaster, Peter and Watkins, David

Collineations and extensions of translation nets

Bruen, Aiden

Diagonalization method in singular perturbations

Chang, Kok Wah

Diophantine representation of the Fibonacci numbers

Jones, James P.

Discovering primes with {E}uclid

Guy, Richard and Nowakowski, Richard

Factorizing the complete graph into factors with large star number

Erd{\H{o}}s, Paul, Sauer, Norbert, Schaer, Jonathan and Spencer, Joel

Flocks, chains and configurations in finite geometries

Bruen, Aiden and Thas, Joseph A.

Formula for the n-th prime number

Jones, James P.

Gottlieb sets and duality in homotopy theory

Halbhavi, I. G. and Varadarajan, Kalathoor


Nicholson, W. Keith

Isolated unstable periodic orbits

Churchill, Richard, Pecelli, G. and Rod, David L.

Large sample interval estimation for the logarithmic series distribution

Wani, Jagannath and Lo, H. P.

Lifting Idempotents and Exchange Rings

Nicholson, W. Keith

This is a preprint of the paper of the same name in the Transactions of the American Mathematical Society 229 (1977), 269-278. It was published in November, 1975 as Research Paper 298 of the Department of Mathematics and Statistics, University of Calgary.


{$L\sp{p}$} spaces from matrix measures

Binding, Paul and Browne, Patrick

Monthly research problems, 1969-75

Guy, Richard

Nonspreading solutions of the inhomogeneous scalar wave equation

Couch, W.E. and Torrence, R.J.

Numerical invariants in homotopical algebra. {I}

Varadarajan, Kalathoor

Numerical invariants in homotopical algebra. {II}. {A}pplications

Varadarajan, Kalathoor

On a characterization of {L}agrangian {P}oisson and quasi-binomial distributions

Consul, Prem C.

On {F}ibonacci numbers of the form {$k\sp{2}+1$}

Williams, Hugh

On {$M$}-projective and {$M$}-injective modules

Azumaya, G., Mbuntum, F. and Varadarajan, Kalathoor

On {$MS$}-fiberings of manifolds with finite singular sets

Antonelli, P. and Varadarajan, Kalathoor

On semiperfect modules

Nicholson, W. Keith

On weight functions for {C}hebyshev quadrature

Salkauskas, Kes

Optimal coverings of the square

Guy, Richard and Selfridge, J. L.

Perturbation analysis of a certain singular integral equation

Majumdar, Samir R.

Retarded Multi-pole Fields and the Inhomogeneous Wave Equation

Couch, W.E. and Torrence, R.J.

Span and stably trivial bundles

Varadarajan, Kalathoor

Stability of almost periodic solutions of an autonomous equation

Chang, Kok Wah

Subregular spreads and indicator sets

Bruen, Aiden

Tables for the two-sample median test,

Sidak, Z. and Nosal, Miloslav

The homological dimension of an abelian group as a module over its ring of endomorphisms. {III}

Douglas, A. J. and Farahat, Hanafi K.

The {$n$}-queens problem

Bruen, Aiden and Dixon, R.

The rank of apparition of a generalized {F}ibonacci sequence

Williams, Hugh

Von nicht konvexen {P}olygonen

Schaer, Jonathan

Weak embeddings and embeddings of finite distributive lattices

Rival, Ivan and Sands, Bill

What drives an aliquot sequence?

Guy, Richard and Selfridge, J. L.

Zur {T}heorie der {$\lambda $}-{M}atrizen

Lancaster, Peter and Wimmer, Harald K.
Powered by UNITIS. More features.